| Catalog Number |
01L86-01 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed false nonreactive architect hiv ag/ab combo for one patient and quality controls.The following results were provided (reference range <1.Non-reactive; >1, reactive): initial result= 0.82 s/co; repeat result (new reagent kit)= 1.20 s/co.There was no impact to patient management reported.
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, performed multiple troubleshooting procedures and found the assy, pre-trig trig manifold, with valves (rohs) leaking.The fsr replaced the assy, pre-trig trig manifold, with valves (rohs), which resolved the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending data for the architect i1000sr processing module did not identify any similar issues as described in this complaint.Additionally review of complaint and trending data associated with the assy, pre-trig trig manifold, with valves did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) or the assy, pre-trig trig manifold, with valves (rohs) was identified.
Event or Problem Description
The customer observed false nonreactive architect hiv ag/ab combo for one patient and quality controls.The following results were provided (reference range <1.Non-reactive; >1, reactive): initial result= 0.82 s/co; repeat result (new reagent kit)= 1.20 s/co there was no impact to patient management reported.